# SDR AALA20030845

- Difficulty date: August 10, 2003
- Submitted: September 24, 2003
- Operation: Air carrier
- Aircraft: N70074
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 517
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Relay
- Part number: E0065Z01W01B
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING DEPARTURE UNABLE TO RETRACT LANDING GEAR.  AIRCRAFT RETURNED JFK AND LANDED WITHOUT INCIDENT.  ADJUSTED NOSE GEAR TARGETS AND REPLACED RELAYS AT 141GB AND 96GB.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
